MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,IV,SURESITE SLIDE,22G X 1"

MEDLINE INDUSTRIES LP; CATHETER,IV,SURESITE SLIDE,22G X 1"
Catalog Number DYNSCS22100
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the needle was dull and bent which resulted in an addittonal iv site.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Needle was dull and bent.

Common Device Name
CATHETER,IV,SURESITE SLIDE,22G X 1"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19037816
Report Number1417592-2024-00461
Device Sequence Number12792350
Product Code FOZ
UDI-Device Identifier10888277667549
UDI-Public10888277667549
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNSCS22100
Device Lot Number27823080002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown